Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering pre-mature graying and thinning of hair. Use aminexil topical solution? What else?

hii , i am a 23 yr old girl...i have ben suffering from pre-mature greying and thinning of hair..i had consulted a doctor and he recommended using Hair 4u (5%- Minoxidil & Aminexil Topical Solution)...although this has reduced hairfall and dandruff but it is of no use so far as greying is concerned..can u please suggest some remedial measures for new hair regeneration and also thinning& greying of hair??is vasmol safe to use??
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
There are many causes of premature graying of hairs. Thyroid function test should be done to rule out thyroid diseases. Mentally you should remain cool. Nutritious food should be taken.Take calcium pentothenate containing tab. 100 mg thrice day for long time. Use herbal shampoo and almond hair oil.
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor